MathSciNet Relay Station
MathSciNet bibliographic data
MR2332575 34C15 (34A34 34C10)
Sun, Yuan Gong; Wong, James S. W. Oscillation criteria for second order forced ordinary differential equations with mixed nonlinearities. J. Math. Anal. Appl. 334 (2007), no. 1, 549–560.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement